Uniqueness of the nonlinear elastic dielectric affine boundary value problem on the whole space and on cone-like regions

R. J. Knops, C. Trimarco

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Conservation laws derived from the energy-momentum tensor are employed to establish under suitable sufficient conditions uniqueness in affine boundary value problems for the homogeneous nonlinear elastic dielectric on the whole space and on certain cone-like regions. In particular, the electric enthalpy is assumed to be strictly quasi-convex for the whole space, and strictly rank-one convex for cone-like regions. Asymptotic behaviour is also stipulated. Uniqueness results for corresponding affine boundary value problems of homogeneous nonlinear elastostatics are a special case of those derived here. © 2009 Springer-Verlag.

Original languageEnglish
Pages (from-to)63-76
Number of pages14
JournalContinuum Mechanics and Thermodynamics
Volume22
Issue number1
DOIs
Publication statusPublished - Jan 2010

Keywords

  • Affine boundary values
  • Cone-like regions
  • Nonlinear elastic dielectric
  • Uniqueness
  • Whole space

Fingerprint Dive into the research topics of 'Uniqueness of the nonlinear elastic dielectric affine boundary value problem on the whole space and on cone-like regions'. Together they form a unique fingerprint.

Cite this